Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Can Isotretinoin be taken with Nexpro and Lesuride?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 773 Questions
Question
I am on isotretinoin for my acne..10mg once daily..i hav got frequent stomach aches last week..nd visited gastro doc and he insisted me to do an endoscopy test..the report shows that i hav mild erythema in lower esophagus nd a small hiatus hernia..so doc prescribed me Nexpro 40 and Lesuride...now my query us can i take isotretinoin along with these tablets? Is it okay?
Thank you in advance.
Posted Sun, 10 Aug 2014 in Acne
 
 
Answered by Dr. Charu Bansal 25 minutes later
Brief Answer:
reports of hiatus hernia and isotretinoin are ther

Detailed Answer:
Hello dear,
Welcome to healthcaremagic. I have read your query and understood your concern.

You have mentioned that you are taking 10 mg of isotretinoin. It means that you must be having mild to moderate severity of acne.

There are enough number of reports in literature which emphasise on possibility of hiatus hernia due to the treatment by this drug.
So I will advice you to reconsult your dermatologist so that consideration can be given to change the drug according to the severity and grade of acne.

Else you may send the pics to me so that I cam evaluate your face and help you to my best.
Stay healthy.
Above answer was peer-reviewed by
 
Follow-up: Can Isotretinoin be taken with Nexpro and Lesuride? 3 hours later
thanks fr ur reply mam....actually i have very mild acne now...i used to have severe cystic acne earlier...i was on isotretinoin then....it is my 3rd course of treatmnt nw..the acne is reoccuring...but not dat severe....so i am having a low dose course...so should i minimize the dose?ir stop d drug?
 
 
Answered by Dr. Charu Bansal 25 hours later
Brief Answer:
I will recommend you to stop it

Detailed Answer:
Hello dear,
Welcome again.

If you have mild acne , then I will advice you to stop taking isotretinoin and rather prefer topical medications.
As there are definite reports of association between isotretinoin and hiatus hernia, so this fact cannot be ignored.
We as doctors always try to assess the risk and benefit ratio of the medications and disease concerned.
I will advice you to discuss this fact with your treating dermatologist so that he/ she can put you on alternative options.
Good luck.
Above answer was peer-reviewed by
 
Follow-up: Can Isotretinoin be taken with Nexpro and Lesuride? 28 minutes later
my another guery is...i hav been on bactrim ds and doxt previously before starting my 3rd course of isotretinoin...it was doin well by keeping my acne away..i used ahaglow facewash as well...but i had facial oilness...due to which new acne strtd to occur...but it was a mild acne though..dat bothered me..so i strted on a another course of isotretinoin...purely to keep my facial oilness at bay...but i m afraid of its side effects...so can i use any other drug (like azithromycun,vitamin a pills) alternative to isotretinoin to reduce my facial oilness ? If yes can u prescribe me any of them along with their dosage?
And wich one is betr antibiotic DOXT r BACTRIM DS?Wich of dem has minimal side effects?
Thank you in advance.
 
 
Answered by Dr. Charu Bansal 43 minutes later
Brief Answer:
doxy z bettter than bactrim for acne

Detailed Answer:
Yes you may use alternative drugs XXXXXXX doxy / azithromycin for mild acne.
Here i can give you my best advice but cannot give full prescription with dosages.
Because I won't be able to supervise you in person.
Every medication should ideally be taken after doctor' s written prescription that too after examination in person.
I hope I am able to solve your query.
If you have any further query you may ask me. Else you may kindly close the discussion and rate it.
Regards
Dr Charu
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor